Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 70, NWS Pueblo, CO

June 19, 2008Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2008, 7:11 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2008, 7:11 PM MDT (01:11 UTC)
Expired
Jun 19, 2008, 7:58 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:18 PM MDTHAIL 0.751 S Chivington, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2794 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 200111
SVRPUB
COC061-099-200215-
/O.NEW.KPUB.SV.W.0070.080620T0111Z-080620T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
711 PM MDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
  THIS INCLUDES LAMAR...

* UNTIL 815 PM MDT...

* AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF
  CHIVINGTON...OR ABOUT 26 MILES NORTH OF LAMAR...AND WAS MOVING
  TOWARD THE SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHIVINGTON.
  NEENOSHE RESERVOIR.
  BRANDON.
  QUEENS RESERVOIR.
  LAMAR.
  BRISTOL.
  HARTMAN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3810 10208 3801 10271 3848 10270 3853 10247
TIME...MOT...LOC 0111Z 330DEG 22KT 3844 10258

$$

METZE
5 follow-up statements
000 
WWUS55 KPUB 200121
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT THU JUN 19 2008

COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
721 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL KIOWA AND NORTHERN PROWERS COUNTIES...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
CHIVINGTON...OR 23 MILES NORTH OF LAMAR...AND WAS MOVING TOWARD THE
SOUTHEAST AT 24 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHIVINGTON.
  QUEENS RESERVOIR.
  LAMAR.
  HARTMAN.
  BRISTOL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3801 10271 3846 10268 3849 10243 3848 10243
      3835 10232 3833 10228 3831 10227 3811 10209
      3810 10211
TIME...MOT...LOC 0121Z 328DEG 21KT 3839 10254

$$

METZE
000 
WWUS55 KPUB 200134
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
734 PM MDT THU JUN 19 2008

COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
734 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTH CENTRAL PROWERS COUNTIES...

AT 731 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 19 MILES
NORTHWEST OF BRISTOL...OR 20 MILES NORTH OF LAMAR...AND WAS MOVING
TOWARD THE SOUTHEAST AT 24 MPH.

LOCATIONS IMPACTED INCLUDE...
  HARTMAN.
  BRISTOL.

AT 718 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL 
1 SOUTH OF CHIVINGTON. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3807 10248 3838 10259 3842 10239 3835 10232
      3832 10228 3827 10224 3811 10209 3810 10211
TIME...MOT...LOC 0134Z 328DEG 21KT 3833 10249

$$

METZE
000 
WWUS55 KPUB 200146
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT THU JUN 19 2008

COC061-099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-KIOWA CO-
746 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTH CENTRAL KIOWA AND NORTH CENTRAL PROWERS COUNTIES...

AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 12 MILES
NORTHWEST OF BRISTOL...OR 17 MILES NORTHEAST OF LAMAR...AND WAS
MOVING TOWARD THE SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRISTOL.
  HARTMAN.

AT 718 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW PENNY SIZE HAIL 
1 MILE SOUTH OF CHIVINGTON. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3807 10248 3831 10254 3835 10236 3811 10209
      3810 10211
TIME...MOT...LOC 0146Z 326DEG 22KT 3826 10242

$$

METZE
000 
WWUS55 KPUB 200156
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT THU JUN 19 2008

COC061-200206-
/O.CAN.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
KIOWA CO-
756 PM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH
CENTRAL KIOWA COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
      3807 10248
TIME...MOT...LOC 0156Z 330DEG 27KT 3818 10234

$$

COC099-200215-
/O.CON.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-
756 PM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTH CENTRAL PROWERS COUNTY...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
BRISTOL...OR 17 MILES NORTHEAST OF LAMAR...AND WAS MOVING TOWARD THE
SOUTHEAST AT 32 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRISTOL.
  HARTMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT 
THURSDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
      3807 10248
TIME...MOT...LOC 0156Z 330DEG 27KT 3818 10234

$$

METZE
000 
WWUS55 KPUB 200158
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT THU JUN 19 2008

COC099-200208-
/O.CAN.KPUB.SV.W.0070.000000T0000Z-080620T0215Z/
PROWERS CO-
758 PM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL PROWERS COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3825 10251 3826 10226 3811 10209 3810 10211
      3807 10248
TIME...MOT...LOC 0158Z 330DEG 27KT 3817 10233

$$

METZE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:37 PM MDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 19, 2:37 PM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT THU JUN 19 2008

.SHORT TERM...
(TONIGHT AND FRIDAY)

SEVERE WEATHER UNDERWAY.  SEVERE THUNDERSTORM WATCH 578 IN EFFECT
UNTIL 02Z FOR THE SOUTHEAST COLORADO PLAINS.  LARGE HAIL AND
LIGHTNING PRIMARY THREATS.

ANOTHER ACTIVE SEVERE WEATHER DAY ACROSS THE PLAINS TOMORROW.
BUSY PERIOD AHEAD. LW

.LONG TERM...
(FRIDAY NIGHT THROUGH THURSDAY)

WILL ONCE AGAIN KEEP THIS DISCUSSION VERY BRIEF DUE TO ONGOING
SEVERE WEATHER. WILL CONTINUE WITH PREVIOUS METEOROLOGICAL THINKING
FOR THE LONG TERM AND WILL PAINT MAJORITY OF IMPENDING GRIDS/ZONES
WITH AT LEAST ISOLATED MAINLY AFTERNOON AND EVENING POPS INTO NEXT
WEEK IN COMBINATION WITH VERY WARM JUNE TEMPERATURES.

PRECIPITATION...AT TIMES SEVERE...IS EXPECTED TO CONTINUE OVER THE
CWFA...ESPECIALLY EASTERN PORTIONS INTO NEXT WEEK AND THEN AS UPPER
RIDGE ATTEMPTS TO BUILD OVER CWFA BY LATER IN THE WEEK...EXPECT THAT
PRECIPITATION POTENTIAL SHOULD DECREASE AS MAXIMUM TEMPERATURES
INCREASE.

&&

.AVIATION...
SEVERE WEATHER AND THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING
AND AGAIN TOMORROW AFTERNOON ALL AREAS...BUT ESPECIALLY FROM THE
SANGRE DE CRISTOS EASTWARD. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

50/77
Hazardous weather outlook, Jun 19, 2:57 PM MDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT THU JUN 19 2008

COZ058>089-093>099-202100-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
257 PM MDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL TRACK EAST ACROSS
THE SOUTHEAST COLORADO PLAINS THROUGH THIS EVENING. THE PRIMARY
THREAT WITH THESE STORM WILL BE HAIL UP TO THE SIZE OF GOLF
BALLS. A FEW STORMS COULD PRODUCE HAIL UP TO THE SIZE OF
BASEBALLS. ADDITIONAL THREATS INCLUDE LIGHTNING...DAMAGING WIND
GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORM ACTIVITY
WILL DIMINISH OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH MONDAY...WITH THE GREATEST COVERAGE OF THUNDERSTORMS
EXPECTED ACROSS THE SOUTHEAST PLAINS. A FEW STORMS COULD BECOME
SEVERE ACROSS THE SOUTHEAST PLAINS FRIDAY AND SATURDAY...PRODUCING
HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...MODERATE
TO HEAVY RAINFALL AND LIGHTNING. ELSEWHERE...THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...BRIEF LIGHT
RAINFALL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY THROUGH 8 PM THIS EVENING ACROSS THE SOUTHEAST COLORADO
PLAINS.

In the hours before

Local storm report, Jun 19, 2:39 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             3 SW PUEBLO             38.24N 104.66W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 19, 3:05 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/19/2008  M1.25 INCH       BACA               CO   TRAINED SPOTTER

&&

JKH
Local storm report, Jun 19, 3:43 PM MDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
343 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

&&

TLM
Local storm report, Jun 19, 4:48 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 WNW HOEHNE            37.31N 104.46W
06/19/2008  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

            HAIL ENDED AT 435 PM MDT

&&

SHODANIS
Local storm report, Jun 19, 4:59 PM MDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  E1.00 INCH       BENT               CO   LAW ENFORCEMENT

&&

DMETZE
Local storm report, Jun 19, 5:03 PM MDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  E1.00 INCH       BENT               CO   LAW ENFORCEMENT

0430 PM     HAIL             5 WNW HOEHNE            37.31N 104.46W
06/19/2008  M0.75 INCH       LAS ANIMAS         CO   PUBLIC

            HAIL ENDED AT 435 PM MDT

0325 PM     HAIL             LAS ANIMAS              38.07N 103.22W
06/19/2008  M0.88 INCH       BENT               CO   TRAINED SPOTTER

0303 PM     HAIL             7 NW SPRINGFIELD        37.49N 102.69W
06/19/2008  M1.25 INCH       BACA               CO   TRAINED SPOTTER

0237 PM     HAIL             3 SW PUEBLO             38.24N 104.66W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0232 PM     HAIL             2 SSW PUEBLO            38.24N 104.63W
06/19/2008  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0225 PM     HAIL             3 N PUEBLO RESERVOIR    38.30N 104.75W
06/19/2008  M1.75 INCH       PUEBLO             CO   NWS EMPLOYEE

0217 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M2.75 INCH       PUEBLO             CO   AMATEUR RADIO

0215 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

0212 PM     HAIL             PUEBLO WEST             38.35N 104.72W
06/19/2008  M1.75 INCH       PUEBLO             CO   TRAINED SPOTTER

1249 PM     HAIL             5 NNW PINON             38.52N 104.65W
06/19/2008  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

            7/8 INCH DIAMETER HAIL LASTED APPROXIMATELY 4 MINUTES

&&

DMETZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jun 19, 8:56 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jun 20, 1:49 PM MDTSevere Thunderstorm WarningPUBEl Paso56 min
Jun 20, 2:14 PM MDTSevere Thunderstorm WarningPUBKiowa61 min
Jun 20, 2:17 PM MDTTornado WarningPUBEl Paso25 min
Jun 20, 2:27 PM MDTTornado WarningPUBEl Paso, Pueblo63 min
Jun 20, 2:29 PM MDTTornado WarningPUBKiowa45 min
Jun 20, 2:50 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo37 min
Jun 20, 2:56 PM MDTTornado WarningPUBKiowa, Prowers51 min
Jun 20, 3:21 PM MDTSevere Thunderstorm WarningPUBProwers54 min
Jun 20, 3:30 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo60 min
Jun 20, 3:32 PM MDTTornado WarningPUBKiowa, Prowers58 min
Jun 20, 3:42 PM MDTSevere Thunderstorm WarningPUBPueblo52 min
Jun 20, 4:27 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo35 min
Jun 20, 5:00 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers49 min
Jun 20, 5:19 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.